# SDR CALA2024082000468

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 1,601 hours, 534 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intake
- Condition: Damaged
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE, EXCEPT AT ENGINE INLET ACPED BIRD STRIKE INSP REF GNMM 05-51-18 OK TO CONTINUE SEVICE.
